# SDR CA000501020

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,405 hours
- Engine: Pwa JT8D9A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 188915
- Condition: Intermittent
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI CREW OBSERVED LE SLAT IN TRANSIT LIGHT STILL ON. NR 4 LE SLAT PROXIMITY SENSOR REPLACED. SYS SERVICEABLE.
